MAUDE Adverse Event Report: CANNULA CUSHION INFANT W/7FT TB 50/CS; CONSERVER, OXYGEN

CANNULA CUSHION INFANT W/7FT TB 50/CS; CONSERVER, OXYGEN
Model Number CANNULA CUSHION INFANT W/7FT TB 50/CS
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the cannula cushion infant w/7ft tb 50/cs experienced lack of flow.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Result of investigation: picture and sample were provided and evaluated.Performed visual and functional tests and no issues were found.Therefore the defect reported by the customer was not confirmed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
CANNULA CUSHION INFANT W/7FT TB 50/CS
Common Device Name
CONSERVER, OXYGEN
MDR Report Key10932129
Report Number8030673-2020-00133
Device Sequence Number14174417
Product Code NFB
UDI-Device Identifier10190752115071
UDI-Public(01)10190752115071(10)0004144179
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCANNULA CUSHION INFANT W/7FT TB 50/CS
Device Catalogue Number002601
Device Lot Number0004144179
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date02/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1